BibTeX record journals/jcss/Yannakakis91

download as .bib file

@article{DBLP:journals/jcss/Yannakakis91,
  author    = {Mihalis Yannakakis},
  title     = {Expressing Combinatorial Optimization Problems by Linear Programs},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {43},
  number    = {3},
  pages     = {441--466},
  year      = {1991},
  url       = {http://dx.doi.org/10.1016/0022-0000(91)90024-Y},
  doi       = {10.1016/0022-0000(91)90024-Y},
  timestamp = {Tue, 05 Jul 2011 11:10:52 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/Yannakakis91},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}